# SDR FDEA202408061088

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,086 hours, 20,217 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 3742924
- Part serial: 5180
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ENROUTE TO MEM GOT A GREEN HYDRAULIC SYSTEM LOW  LEVEL. PER ECAM TURNED OFF GREEN HYDRAULIC PUMPS.  DECLARED AN EMERGENCY AND RECOVERED TO MEMPHIS.  LOWERED THE GEAR VIA EMERGENCY EXTENSION AND LANDED  STRAIGHT AHEAD ON 36C. UPON LANDING, HYDRAULIC  QUANTITY SHOWED NORMAL.  EMERGENCY DECLARED.    AMM: 29-31-11-04    REMOVED AND REPLACED GREEN RESERVOIR HYDRAULIC  QUANTITY TRANSMITTER. OPS CK GOOD. A/C OK FOR  SERVICE.
